# SDR ASAA0954243

- Difficulty date: January 16, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 53 hours, 20 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Unknown
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/T DISENGAGED WHEN TOGA PRESSED, GROUNDED YES.  PERFORMED AUTOTHROTTLE BITE PER FIM 22-31 TASK 801 CURRENT STATUS PASSED.  PERFORMED AUTOTHROTTLE SYSTEM TEST PER MM 22-31-00.  ALL TEST PASSED NO HISTORY PAST 30 DAYS.  OPS NORMAL.
